# SDR V0XD2019013001

- Difficulty date: January 8, 2019
- Submitted: January 30, 2019
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N655CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10134
- Aircraft time: 35,210 hours, 26,149 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Wedge
- Part number: CN6242082201
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT UPPER T/R I/B AND O/B ANGLE WEDGES ARE CRACKED. REMOVED DAMAGED I/B AND O/B ANGLE WEDGES AND REPLACED WITH NEW ANGLE WEDGES IAW SRM 51-42-13 AND 51-42-22.
